Onofri-type inequalities for singular Liouville equations

Mancini, Gabriele. (2016) Onofri-type inequalities for singular Liouville equations. Journal of Geometric Analysis, 26 (2). pp. 1202-1230.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/43976/

Downloads: Statistics Overview


We study the blow-up behavior of minimizing sequences for the singular Moser–Trudinger functional on compact surfaces. Assuming non-existence of minimum points, we give an estimate for the infimum value of the functional. This result can be applied to give sharp Onofri-type inequalities on the sphere in the presence of at most two singularities.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Analysis (Martinazzi)
UniBasel Contributors:Mancini, Gabriele
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:02 Nov 2017 09:39
Deposited On:02 Nov 2017 09:39

Repository Staff Only: item control page